Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax and BAD heartburn

Posted by andie1970 on July 26, 2004, at 20:01:50

In reply to Re: Topamax and BAD heartburn bridgey1128, posted by headachequeen on July 19, 2004, at 10:36:53

Hey there, and thank you so much for your posts! I just wanted to reply that THANKFULLY my heartburn is no longer. YAY! It went away almost a week ago and I feel fine and ready to move on, am only taking 50 mg at night at this point. Hardly any tinglies in the hands and feet anymore either. A little scared at the next 25, but it's been 2 weeks this time since I moved 25 mg, not like the last time moving 25 mg in one week, so maybe it will go better. Again, should I go all at night? All 75? Trust me, it will again be the nurse. The doctor is only in once a week :) Thanks again!!!!!! I love this site, wow.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:andie1970 thread:5053
URL: http://www.dr-bob.org/babble/20040724/msgs/370913.html